# SDR SWAA2012080306421

- Difficulty date: July 9, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 62,185 hours, 52,399 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C266011
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE NR 1 SLAT DELAMINATED.  REMOVED AND REPLACED IAW AMM.
